Ask an expert
Question

28 Jan 2003

contraceptive pill
I have been on the same contraceptive for the past 8 years FEMODENE, I suffer extreme PMS symptoms in the form of mood swings, tantrums, tearfulness, depression for about a week and half of the month.I recently stopped the FEMODENE for three months and feel wonderful, in control, calmer, more together but I want to continue on some sort of oral contraceptive. I have tried MINULETTE and this made me feel MAD - PLEASE HELP! How can I feel "safe" without going crazy on this tablets ! Please advise if you think another brand might be better that the others thank you AA
Answer 485 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

AA, you can try taking a lower dose pill like Melodene® or an even lower dose pill like Mirelle® or Minesse®. I wrote something on PMS a while ago, so if you’re interested in a copy you can mail me at netdoc@mweb.co.za. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.